Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
imre

Bad Reaction To Z-Pack

Recommended Posts

I just took the antibiotic z-pack last week and after a few days worth of doses started to get nausea and upset stomach. It's been a week and though some of the stomach issues are resolving I am more light headed than ever and feel terrible. Has anybody experienced this type of reaction. If so how long do the side effects take to wear off.

Share this post


Link to post
Share on other sites

A very common side effect of azithromycin is GI upset. Do you think the lightheaded Ness is a direct reaction to the meds or could you be dehydrated from the GI upset (losing fluids and/or less intake due to the GI upset)?

Share this post


Link to post
Share on other sites

I definitely think I've had less intake due to the GI upset but Im wondering how long the GI upset will last because every day that goes by it seems to be making my POTS worse and worse. Thanks for the quick response!

Share this post


Link to post
Share on other sites

For me, I sometimes get caught in a vicious cycle with antibiotics. They give me GI issues, I get dehydrated, the dehydration makes me more nauseated, etc., etc.. I guess my best advice is to call the doc and see what they advise for the GI upset in your particular case. Maybe if you can get that under control, the rest will come back in line. It's never an easy fix with us, is it?

Share this post


Link to post
Share on other sites

Thanks for the advice, will do. I have been getting very dehydrated no matter what I do. Hopefully my gut issue can be resolved soon!

Share this post


Link to post
Share on other sites

Hey Sir Digby, for myself I notice that all antibiodics seem to make things temporarily worse as far as my POTS symptoms go, and visually I'm much more sensative and sort of get that visual information overload type feeling with many antibiodics. Just being sick tends to make all my symptoms worse.

Share this post


Link to post
Share on other sites

Anyone know of this is safe to take from a heart perspective ? I've been reading if you have heart problems it's not good. I've always had normal EKGs but I do take a beta and get tachy so I didn't know if this would be considered a true heart problem.

Share this post


Link to post
Share on other sites

It have my heart symptoms worse and have me a tingly head. I was told by my pharmacist that it stays in your system for ten days so I had the side affects for ten days and worse heart issues since taking it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...